Its very unlikely that you would get tardive dyskenisia when you are lowering the dose....its probably not that, but if it progresses, talk to your doctor about it sooner rather than later.
Well, I wanted to report that my lips still feel very odd. It reminds me of when I ate a bad persimmon once, and they felt sort of numb and dry. But I don't have any involuntary lip or tongue movements (yet). I'm still a little worried, though.
Dyskinesia is usually from high doses over a long period of time.
I have it.To give you an idea of some of the effects..A neurologist
was shocked to see me with a severe tremor in every part of my
body,muscle spasms,suspected respitory effect,chronic migranes etc.
I didn't exactly fit with Parkinsons tests so at that point had
to class me with a different tremor disease.The story goes on and
on.You're right to question what is happening to you.Keep on the
same track with your doctors help.Get other checks done for the
numbness.All the best.
Antipsychotics deplete the body of magnesium, which can result in sleep disorders and facial ticks. Supplementation with magnesium can help to prevent the development of tardive dyskinesia and higher amounts may reverse tardive dyskinesia that has already developed.